MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TorFlex Transseptal Guiding Sheath; Introducer, Catheter

BOSTON SCIENTIFIC CORPORATION TorFlex Transseptal Guiding Sheath; Introducer, Catheter
Model Number TF85-32-63-45
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 09/11/2026
Type of Reportable Event Serious Injury

Brand Name
TorFlex Transseptal Guiding Sheath
Common Device Name
Introducer, Catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50940943
Report Number2124215-2026-51863
Device Sequence Number10759573
Product Code DYB
UDI-Device Identifier00685447005391
UDI-Public(01)00685447005391
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K183655
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTF85-32-63-45
Device Catalogue NumberTF85-32-63-45
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown